# SDR AALA20072226

- Difficulty date: November 16, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 18,643 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Inoperative
- Location: Flap/Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MEX INFLIGHT T2115/16NOV - ON APPROACH FLAPS REMAINED IN UP POSITION.  LANDED MEX WITHOUT INCIDENT.  TAXIED TO GATE WITH NO FURTHER PROBLEMS.  REPLACED FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
